# SDR AALA202503282141

- Difficulty date: March 26, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 67,099 hours, 28,590 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Locking Cam
- Condition: Lack Of Lube
- Location: Girt Bar
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTS THE 1R GIRT BAR DIFFICULT TO REMOVE FROM BRACKET DUE TO BRACKET BEING STICKY. LUBED FLOOR BRACKETS. PER AMM 25-66-02.
